Sep 20, 2003
| Response from Dr. Wohl
No, a rash and dizziness are not expected reactions to these medications. You should return to the clinic where these were prescribed so they can assess the severity of the rash and dizziness and determine if they are due to the HIV medications or perhaps other causes (such as any other medications you may have received). Good luck - DW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Stress Cause Peripheral Neuropathy Symptoms?
- Do Dental Dams Protect From Hiv And Stds?
- If The Viral Load Is Zero Does That Mean You Have Cleared The Hepatitis C Virus?
- Will Antibiotics Cure Chlamydia?
- What Types Of Cells Does Herpes 1 And 2 Affect?
- What If You Are Not Cured After Taking Bacterial Vaginosis Medications?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.